# SDR 3EJA 20250314001

- Difficulty date: March 6, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N956JS
- Make and model: Cessna 750
- Aircraft serial: 7500112
- Aircraft time: 8,210 hours, 4,505 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Regulator
- Part number: 313BL
- Condition: Failed
- Location: Zone 800
- Part time: 8,210 hours, 4,505 cycles
- Component: Cabin Door, Cessna
- Component part number: 66113521
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR SEAL AND CABIN DOOR CAS MESSAGE ILLUMINATED AT 2000 FT. LEVELED OFF AT 4000 AND NOTICED CABIN WAS NOT PRESSURIZING. CAS MESSAGES DID NOT ILLUMINATE UNTIL AFTER TAKEOFF. R/R CABIN DOOR SEAL PRESSURE REGULATOR.
